# SDR FDEA201010224151

- Difficulty date: October 22, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N428FE
- Make and model: Airbus A310-203
- Aircraft serial: 248
- Aircraft time: 39,483 hours, 26,683 cycles
- Engine: Ge CF680
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Switch
- Condition: Faulted
- Location: Le Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

KRUGER FLAP WOULD NOT RETRACT AFTER TAKEOFF OR  EXTEND FOR LANDING.  FOUND EXTEND SWITCH FAULTING IAW TSM 27-80-12.  R & R SWITCH IAW AMM 27-89-11-04-0. OPS CKD GOOD.
